# SDR UIEA2019082095220

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,600 hours, 17,207 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Leaking
- Location: Idg Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L/H ENGINE IDG OIL LINE LEAKING DURING ENGINE RUN AT RATE OF 11 DROPS PER MINUTE. ( READJUSTED OIL LINE ( OIL COOLER ) AND TORQUED FITTING. RAN ENGINE AND FOUND NO FURTHER LEAKS PER AMM 24-11-00. NO LEAKS OR DEFECTS NOTED, OK FOR CONTINUE SERVICE. )
